# SDR FDEA201708022094

- Difficulty date: August 2, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 75,983 hours, 28,393 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rail
- Part number: 311N35223
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT LT FAN COWL SUPPORT RAIL REQUIRES A SPLICE REPAIR NEAR NAC STA 93.  COMPLIED WITH EA  F-5400-T0334590 PART 1 , REMOVE DAMAGED SECTION.  FABRICATED A REPLACEMENT SECTION, REPAIR ANGLE & TAPERED REPAIR STRAP & INSTALLED SPLICE REPAIR.
